Worried About an Increase in Zoloft

Discussion in 'Support' started by sgal, May 11, 2015.

tinnitus forum
    1. sgal

      sgal Member

      Location:
      USA
      Tinnitus Since:
      7/2005
      Cause of Tinnitus:
      ? probably hearing loss.
      Hello and thanks for your help. I've read other posts that say if you have to be on an antidepressant, Zoloft is not a bad choice. I've been on it for two years. 2 weeks ago I had to up the dose due to anxiety and depression. I've noticed an increase in my tinnitus though and I'm more worried than I would otherwise be because I already have a hearing loss and I had a hearing test this week that showed a marked decrease in my hearing levels. That wasn't really that much of a surprise, I had noticed changes happening all this last year. I'm between a rock and a hard place. The Zoloft seems to be helping the anxiety and depression but especially in light of my recent hearing test, I don't want to take anything that would make my tinnitus or hearing worse. Is there any antidepressant not known for causing tinnitus or hearing loss? Would Lovax be an option? Thank you again.
       
    2. nills
      Barefooter

      nills Member Benefactor

      Location:
      Belgium
      Tinnitus Since:
      11/2009
      Cause of Tinnitus:
      acoustic trauma
      any benzo, ssri will have the potential to create or increase tinnitus ... there is non excluded from the list.. Someone mentioned Zoloft as safe but the first paper I read on google said people got T from it. So just accept the fact non of them are safe in the light of tinnitus.

      http://treato.com/Luvox,Tinnitus/?a=s

      " ...Luvox and 5 mg of Ziprexa a day for 6 months now and my anxiety disorder has been under control. Actually, I had been feeling real good. However, about a week ago I developed ringing in my ears.... "

      " ...I Have To Stop Luvox I was put on Luvox about three weeks ...OCD. I have been having terrible ringing in my ears, and I think it is from the Luvox. It has helped my obsessive thoughts tremendo... "

      " ... I was on Luvox for four years, and it certainly wasn't the worst drug I've been on. If I get desparate enough that I think it's death or Luvox, I'll take it. But I don't like the increased migraines, IBS, GERD, ear ringing, head buzzing, stupids, apathy, anorgasmia, etc. Not to mention withdrawal. Especially withdrawal. I did it once and it's hard to imagine it's worth doing again. I think I'm just going to have to gut it out without an AD.... "



      ps.have you ever heard of Ketamine treatement to treat depression?

      http://nyketamine.com/depression/faq/
       
    3. Beth
      Inspired

      Beth Member Benefactor

      Location:
      England
      Tinnitus Since:
      quite a while...
      Hi sgal, hope you received my message, I think I pressed the right buttons. Are you having help dealing with your anxiety and depression? I mean some sort of therapy not just drugs. I know how difficult it can be but hang in there it just takes time.
       
    4. sgal

      sgal Member

      Location:
      USA
      Tinnitus Since:
      7/2005
      Cause of Tinnitus:
      ? probably hearing loss.
      Thanks Nills and Beth. Yes Beth I did get your message. Thank you so much.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.